How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. David Your Own Question
Dr. David
Dr. David, Board Certified MD
Category: Neurology
Satisfied Customers: 45585
Experience:  Experienced physician in Neurology
41363181
Type Your Neurology Question Here...
Dr. David is online now
A new question is answered every 9 seconds

I was prescribed stemetil 5mg just when I have a vertigo

Customer Question

Hi I was prescribed stemetil 5mg just when I have a vertigo attack. Please can u confirm that this is not a sleeping pill as I use to rely heavily on them yes ago and don't want to go into remission so to speak. Please can u put my anxiety at rest . Again only 5mg when needed and I have only been taking it very randomly
Submitted: 9 months ago.
Category: Neurology
Expert:  Dr. David replied 9 months ago.

Hello, this is Dr. David. I am reviewing your question now and will be with you momentarily.

Expert:  Dr. David replied 9 months ago.

Stemetil is Prochlorperazine and is a low level antipsychotic medication which helps decrease nausea and in some patients can help with vertigo.

taking 5mg as needed a few times a day is not habit forming and will not cause you to go into remission.

you don't have to worry about taking them.

let me know if you have other questions.

if done for now, please leave positive rating of 3-5 stars so I can get credit for helping you today

we only get credit for helping clients after positive feedback

you can always reach me directly with "a question for Dr. David" in the medicine or oncology categories if you have other questions

here is my website if you need to reach me:

http://www.justanswer.com/medical/expert-dr-david/

Thanks for using JustAnswers.com

Customer: replied 9 months ago.
Ok so it's action is different to a sleeping pill correct ?? Even though it says it can make you drowsy??
Expert:  Dr. David replied 9 months ago.

it is not a sleeping pill.

even though it can make you drowsy.

it is not addictive.

let me know if you have other questions.

if done for now, please leave positive rating of 3-5 stars so I can get credit for helping you today

we only get credit for helping clients after positive feedback

you can always reach me directly with "a question for Dr. David" in the medicine or oncology categories if you have other questions

here is my website if you need to reach me:

http://www.justanswer.com/medical/expert-dr-david/

Thanks for using JustAnswers.com